# SDR SCNA20250708248

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-800
- Aircraft serial: 34410
- Aircraft time: 54,770 hours, 30,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT LENS BROKEN    -   R & R CENTER EMERGENCY EXIT ROW LENS IAW AMM 33-51-01
